# SDR ASAA2018022823706

- Difficulty date: February 26, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 37,787 hours, 11,519 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 02498844
- Condition: Failed
- Location: Cockpit
- Part time: 57,609 hours, 21,455 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE MCP - "LNAV" GREEN LIGHT WILL NOT ILLUMINATE WHEN PUSHING THE BUTTON. LNAV ON THE FMA DOES ILLUMINATE. GROUNDED - YES. REF AMM 22-11-34, REMOVED/REPLACED DFCS MCP. OPS NML REF AMM 22-11-00. LLM MAINT TEST FOR MCP LAND VERIFY AND REPLACEMENT TEST FOR MCP COMPLETED/GOOD. GROUND VERIFICATION TEST GOOD. THIS CLEARS MEL 22-15X.
